To fixed points of completely continuous operators in F-space

Dorohov A.N.

Abstract


This work is dedicated to the development of the theory of fixed points of completely continuous operators. Proofs are given for new existence theorems of fixed points of completely continuous operators in F-space (Frechet space). This class of spaces (besides Banach ones) includes such important spaces as countably normed and spaces Lp (0 < p < 1), lp (0 < p < 1).

Keywords


Banach space, F-space, completely continuous operator, fixed point

References References

Красносельский М. А. Положительные решения операторных уравнений. - М. : Физматгиз, 1962. - 394 с.

Красносельский М. А. Топологические методы в теории нелинейных интегральных уравнений. - М. : Гостехиздат, 1956. - 392 с.

Бахтин И. А. Положительные решения нелинейных уравнений с вогнутыми операторами : учебное пособие для спецкурса. - Воронеж : ВГПИ, 1985. - 82 с.

Бахтин И. А. Нелинейные уравнения с монотонными операторами: учебное пособие для спецкурса. - Воронеж : ВГПИ, 1988. - 64 с.

Дорохов А. Н. Неподвижные точки вполне непрерывных операторов в F-пространстве // Известия ВГПУ 80 лет. - Т. 257. - Воронеж : Воронежский госпедуниверситет, 2011. - С. 8-15.


Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Refbacks

  • There are currently no refbacks.


Copyright (c) 2016 Александр Николаевич Дорохов

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

ISSN 1813-7911